Journal of Wavelet Theory and Applications (JWTA)

 

Volume 12  Number 1  (2018)

 

 

CONTENTS

 

On the ELzaki Transform and Systems of Ordinary Differential Equations
Sen Zhang

Fibrewise B-Property
Sen Zhang

Role of Mathematics in Medicine
Qiang Fu

Necessary Conditions for Local Exponential Observers for Discrete-Time Nonlinear Systems

Qiang Fu

Effects of Convection on Mhd Flow Past an Infinite Horizontal Plate
Wendong Xiao

Free Convective Flow of Jeffrey Fluid through a Porous Medium Bounded by an Infinite Vertical Porous Plate with Constant Heat Flux under the Effect of Magnetic Field
Wendong Xiao and Hao Zhang

Numerical Integration by Series Solution
Ying Xiong

Investigating Bidirectional Divergence In Lexical-Semantic Class For English-Hindi-Dravidian Translations
Mingke He, Chongchong Qu and Yun-gang Xue
 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact